MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 7F X 60CM DUAL PRO-LINE CT

MEDICAL COMPONENTS, INC. 7F X 60CM DUAL PRO-LINE CT
Model Number MRCTC72001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Extravasation (1842); Swelling/ Edema (4577)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.Currently waiting for additional information and the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient with new r neck tissue ischemia above hickman with concern for pressor extravasation.Patient has r ij hickman and permacath placed by ir on thurs (redacted date).Over weekend and into beginning of following week patient noted to have large swings in pressor requirements.He also stated having brady arrythmias.On tues (redacted date) patient note to have mod amt of drainage coming from old r ij quinton site above the hickman.On the morning of (redacted date) upon exam patient noted to have increased edema and new tissue necrosis.Ct soft tissue neck and chest obtained.R neck soft tissue noted to have subcutaneous gas.Hickman did appear in correct place.Egs consulted, concerned for pressor extravasation to r neck which probably has been happening ovcer time as seeing late signs of extravasation.Hickman also visualized through hole of old quinton site.New femoral ij tlc placed and when pressors changed to tlc requirements significantly decreased.Ir consulted and hickman and permacath removed at bedside and brought to (redacted name) office.
 
Additional Manufacturer Narrative
The medwatch received contained insufficient information for an investigation on medcomp?s part.Requests for additional information, clarification of the incident, and device return were not successful.No device was returned for evaluation and no photographs were provided.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The manufacturing process includes a 100% leak test performed as a last step in the process.This test would have detected any leaks, holes, or weak spots if it had existed at the time of manufacture.Without the requested clarification, additional information, or an evaluation of the device a root cause cannot be determined.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
7F X 60CM DUAL PRO-LINE CT
Common Device Name
PRO-LINE
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key19249284
Report Number2518902-2024-00036
Device Sequence Number20665795
Product Code LJS
UDI-Device Identifier00884908097177
UDI-Public00884908097177
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K093309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMRCTC72001
Device Catalogue NumberMRCTC72001
Device Lot NumberMRBT420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale